# SDR AALA202104269006

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 65,597 hours, 29,519 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 08825604644
- Part serial: 1664
- Condition: Failed
- Location: Brake Sys
- Part time: 54,238 hours, 32,945 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON PUSH BACK AFTER INITIATING #2 ENGINE START BRAKE ACCUMULATOR WENT CLOSE TO ZERO. BRAKE PSI WENT TO ZERO AND AIRCRAFT STARTED TO ROLL. ELECTRIC PUMP REPRESSURIZED SYSTEM. BRAKE CHECK DUMPED SYSTEM PSI. NO ECAM MESSAGE DISPLAYED DURING EVENT. NO Y ACCUM LO MESSAGE WAS DISPLAYED. REMOVED AND REPLACED YELLOW BRAKE ACCUMULATOR PER AMM 32-44-11.
